# SDR UIEA2019101315697

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 38,239 hours, 7,758 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 224230171
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LT CORE COWL ON L/E HAS WEAR STRIP CORRODED AT THE 9 O'CLOCK POSITION.  REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV. 86. INSTALLED NEW PARTS IAW GOODRICH CMM 71-13-23 REV. 41 AND SRM 51-40-02 REV. 86. JOB COMPLETED AND CONDITION CHECKS NORMAL.
